Skip to Content

Does anyone know what happens if go off seroquel suddenly?

Responses (1)

Marvell 21 Jan 2010

You may experience withdrawal symptoms.

Although Seroquel is not likely to be abused, withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Symptoms can include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. To prevent symptoms from occurring when withdrawing from Seroquel, your healthcare provider may gradually wean you off the drug, even if switching to a different medication.

https://www.drugs.com/sfx/seroquel-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What happens if I stop taking Seroquel suddenly?

Posted 8 Mar 2010 1 answer

Seroquel Xr splitting?

Posted 20 Apr 2010 3 answers

What do I need to know about Saphris?

Posted 13 Apr 2011 4 answers

Is Seroquel XR better??

Posted 15 Aug 2016 1 answer